# SDR AALA20151004003

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 70,294 hours, 36,753 cycles
- Engine: Pwa JT8D217
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Condition: Faulty
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENG OIL STRAINER CLOGGING LIGHT CAME ON DURING DEPARTURE.  CREW RAN THE CHECKLIST, DECLARED AN EMER & RETURNED TO FIELD.  DURING THE RETURN, THE RT ENG WAS SHUT DOWN.  REPLACED CLOG LIGHT SWITCH.
